The Width of Galton-Watson Trees Conditioned by the Size - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2004

The Width of Galton-Watson Trees Conditioned by the Size

Abstract

It is proved that the moments of the width of Galton-Watson trees of size n and with offspring variance σ ^2 are asymptotically given by (σ √n)^pm_p where m_p are the moments of the maximum of the local time of a standard scaled Brownian excursion. This is done by combining a weak limit theorem and a tightness estimate. The method is quite general and we state some further applications.
Fichier principal
Vignette du fichier
dm060213.pdf (108.49 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00959015 , version 1 (13-03-2014)

Identifiers

Cite

Michael Drmota, Bernhard Gittenberger. The Width of Galton-Watson Trees Conditioned by the Size. Discrete Mathematics and Theoretical Computer Science, 2004, Vol. 6 no. 2 (2), pp.387-400. ⟨10.46298/dmtcs.323⟩. ⟨hal-00959015⟩

Collections

TDS-MACS
66 View
866 Download

Altmetric

Share

Gmail Facebook X LinkedIn More